# SDR R61A201807090803

- Difficulty date: July 9, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN FLOOR STRUCTURE AT AFT WET AREA LEFT SHEAR PANEL HAS CORROSION ON UPPER SURFACE BETWEEN FR 87-88 AND LBL 3.5. MX REMOVED AND REPLACED LEFT SHEAR PANEL PN 170-65928-001. IAW SRM 51-40-08, 51-75-16, ETD2011-190/01333 REV C. AC REMAINS IN IND FOR COMPLETION.
